# SDR 02FDEA00017

- Difficulty date: January 3, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N205FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22927
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE SKIN CHAFED AT BS 720D+13 INCHES AT STR 19L.  REMOVED AND REPLACED SKIN PER SRM 53-30-3.
